Can someone tell me if spastic hands and feet attributeable to neuro. I mean I have been having some very painful spastism in my hands mainly the left. And both feet have spastisms that made it unbearable walk. I take tizanidine, baclofen, and gabapentin.
But, it seemed that the spastism are getting worse and something stronger may be inorder. Will, anyone with the same experience or knowledge of this help?
In case, I did not give my question. I want to know if very painful spastisms are attributeable to my neuo.
I can not relate with experience however, I have a brother age 40 that has HSP and a bacolophen pump inserted in his body to help with spastisity and the locking effect he gets
He has complained at times of pain.:(
He is being watched for ALS/PLS now.He also has beaten colon cancer but the chemo put a hard hit on his body
I will be lifting you in prayer and wishing for answers and healing.
There are sources online that describe disease of the nervous system (primarily MS) as one category of conditions causing muscle spasms.
Do you take magnesium supplements? Blood tests for magnesium levels are usually not helpful as about 95% of our magnesium is stored in the tissues. Our bodies like to keep the blood level stable, so if there is depletion, it happens first in the tissues. By the time a blood test shows it's low, it's extremely low. Taking a magnesium ending in -ate is better absorbed than one that just says "magnesium." Magnesium malate or magnesium citrate are fairly easy to find. When I started taking magnesium, my neuro symptoms eased up a bit, especially the muscle twitching.
Do you drink plenty of fluids, especially water or something supplemented with electrolytes (e.g. Gatorade)? Diabetes can also cause spasms, so keeping blood sugar in a normal range is important.
Have you tried going gluten free? I definitely felt better when I did. It was a hassle at first, but I am used to it now.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.